# SDR UIEA2019122326121

- Difficulty date: December 21, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 90,883 hours, 19,823 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACKS ARE EXTREMELY LOUD AND SURGE SIGNIFICANTLY.  ACCOMPLISHED AN OPERATIONAL TEST ON BOTH PACKS WITH ENGINE BLEED AND ALSO APU BLEED IAW AMM 21-51-00.  OBSERVED NO SURGE OR LOUD NOISE WHILE RUNNING WITH APU BLEED. WHEN RUNNING PACKS WITH ENGINE BLEED, OBSERVED NO SURGE BUT LITTLE LOUDER THAN NORMAL NOISE COMING FROM F/O WALL VENT.  PERFORMED A BITE OF AIR SUPPLY BITE MODULE IAW FIM 36-20-00 WITH NO FAULTS NOTED AND BOTH PACK CONTROLLERS IAW AMM 21-51-00 WITH NO RESULTS. ALSO NOTICED NO FLUCTUATIONS IN DUCT PRESSURE OR ABNORMAL NOISE WITH PACKS RUNNING.
